Journal of Computer Science

A Different Text Attack Algorithm in Integer Factoring Based Schemes

Mohammed A. AL-Fayoumi, Sattar J. Aboud and Musbah M. Aqel

DOI : 10.3844/jcssp.2007.406.409

Journal of Computer Science

Volume 3, Issue 6

Pages 406-409

Abstract

Text attack in integer factoring based schemes is generally calculated as an intrinsic characteristic of its symmetric attack. In this article, we illustrate that asymmetric integer factoring based schemes are also vulnerable to a text attack. Also, we show that a single message is required to increase a successful text attack versus the Lucas scheme.

Copyright

© 2007 Mohammed A. AL-Fayoumi, Sattar J. Aboud and Musbah M. Aqel. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.